# SDR DHL2005742516

- Difficulty date: September 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1070 LBL 65 WL 255 FRAME JUST AFT OF L-2 DOOR HAS A CORROSION BULGE.  CUT OUT CORROSION ON FORMED WEB ANGLE ATTACHED TO FRAME AT BS 1070 LBL 65 AFT DOOR CUT OUT AT L-2 DOOR IAW SRM 51-40-3 FIG. 1. REMOVED (T) ANGLE, FABRICATED AND INSTALLED NEW ANGLE 2.75 INCHES X 3 INCHES X 2 INCHES X 1.6 INCHES FROM 7075-T6 .125 EXTRUSION AND FORMED SECTION 12.5 INCHES X 1.5INCHES FROM 7075-T6 .090 IAW AND 51-40-3 FIG. 1, 51-30-2 AND 51-30-5.
